I just read this on our local news station's website. A 6 week pregnant lady was prescribed an antibiotic by her physician and when she picked it up from the pharmacy, they gave her the wrong prescription. Apparently, another lady had the same last name and a similar first name. Anyway, the pill they gave the pregnant lady was the abortion pill! She started getting sick from it and was rushed to the hospital. At this point they don't know if she will miscarry, if the baby will have deformities, or if the baby will be born healthy.
Here's a link to the story.
Also, I'm not posting this to start any controversy...some of the comments on the story blame the lady for not checking more carefully to see if it was her prescription or someone else's. I'm just posting this as a warning so that it won't happen to someone else.
I just feel so badly for the lady. If she doesn't miscarry, can you imagine the stress and worry she will be suffering from for the next 34 weeks? And if she does miscarry, can you imagine the anger, guilt and hurt she will feel? She will be in my thoughts and prayers.
Lisa ~ Wife to Stephen (5/23/04) ~ Mama to Lincoln Barnes (10/10/07), Gabriel Norman(12/8/09) and Ella Louisette (8/14/2011)~ CMP (12/8/08 at 8.6 weeks).
|30 members and 12,250 guests|
|BirthFree , Dear_Rosemary , Deborah , emmy526 , hillymum , Iron Princess , iryna.prokh , JElaineB , Jessica C. , joycef , kathymuggle , lilmissgiggles , lisak1234 , moominmamma , newmamalizzy , oaksie68 , redrockband , scheelimama , SchoolmarmDE , shantimama , Shmootzi , Skippy918 , Socks , stephalittle , thefragile7393 , worthy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|